# SDR MWEA00650

- Difficulty date: June 13, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: 99155184
- Condition: Cracked
- Location: Rt Gear Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - RIGHT MLG INBOARD FORWARD FRAME CRACKED.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
